# SDR 95ZZZX534

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735SJ
- Make and model: Boeing 747121
- Aircraft serial: 19642
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Seal
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 458 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E, O

## Discrepancy

NR 1 ENGINE OIL PRESSURE LIGHT ON MASTER CAUTION PANEL ON.  FLUCTUATING OIL PRESSURE 10 TO 30 PSI AND LOSS OF OIL QUANTITY TO THREE-FOURTHS GALLON.  BREATHER TEMPERATURE 230 DEGREES.  ENGINE SHUT DOWN.  LANDING IN MIA UNEVENTFUL.  SERVICED ENGINE WITH 24 QUARTS OF OIL.  PERFORMED LEAK CHECK AND RAN ENGINE AT POWER FOR FIVE MINUTES.  NO LEAKS FOUND.  SUSPECT CARBON SEAL FAILURE.  AIRCRAFT SCHEDULED FOR THREE ENGINE FERRY FLIGHT TO JFK FOR UER NR 1.
